# SDR YENA2024050700722

- Difficulty date: May 2, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N794JB
- Make and model: Airbus A320-232
- Aircraft serial: 04904
- Aircraft time: 46,306 hours, 16,325 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Computer
- Part number: B397BAM0624
- Part serial: Q00140021297
- Condition: Failed
- Location: Fac 2
- Part time: 46,306 hours, 16,325 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#8466, MLB-JFK. 'AUTOFLT: RUD TRV LIM2 ON DESCENT PASSING FL200; REMOVED AND REPLACED FAC 2 COMPUTER IAW AMM 22-66-34. PERFORMED OPS CHK OF AFS FAC 2 PASS IAW AMM 22-96-00. NO PRESENT FAULTS AT THIS TIME.'
